I live in Florida, three days ago I was cleaning some vines out of the woods behind my house. I had bug spray on but was still bitten by some mosquitoes and possibly something else. There are about 15 marks on my legs and arms which have turned purple and some have trails of redness about an inch long. I did not have any problems other than ichy bites until yesterday. I started feeling very bad at work, joints ached, a little nauseated and I was in a daze. I went home around 3pm and continued to get worse. My legs swelled and I developed a fever (I can't remember the last time I had a fever), I considered going to the hospital but decided to stick it out a while. My fever went to 102.6 and I took some Tylenol and fell asleep (around 5pm).
I woke up around midnight soaked and the fever was gone, my body still hurt and I had neck pain and a headache. I went back to bed and slept all night. I do not have a cold or any congestion.
I feel noticeably better this morning however the joint/body aches, slight lethargy and headache remain.
Due to the potential cause of this illness I went to the doctor for diagnosis.
The first doc I called (family practice) said to go to the hospital, I thought it was overkill so I decided to go to an Urgent Care facility. They did not think the bites and the fever/aches/lethargy were related. They conducted a flu test which came back negative... They thought possibly it was too early for the test to show positive and asked that I return in the morning to re-test.
So... As of now things are inconclusive. I feel worse now than when I woke up this morning but not as bad as yesterday and I no longer have a fever.
Maybe an allergic reaction (although I've never had any allergies)? Anybody have any theories or specific questions I could ask the doctor?:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?